MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A DE C.V QUICK SET; UNO QUICK-SET 60/9 PCC MECA

UNOMEDICAL DEVICES S.A DE C.V QUICK SET; UNO QUICK-SET 60/9 PCC MECA
Model Number MMT-397
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Coma (2417)
Date of Event 01/06/2017
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient has passed away due to high blood glucose on (b)(6) 2017.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: a complaint investigation was performed based on the event description and the assigned malfunction code malfunction cannot be determined - medical intervention required.Lot number was provided; however, the evaluation of the event description did not identify evidence of device malfunction or product-related failure.Based on the information available, the complaint is consistent with scenarios involving misuse, user-related factors, or no malfunction alleged, as reflected in the assigned malfunction code.In accordance with appendix of work instruction (wi) complaint handling, the need for additional investigation activities, including batch record review, product testing, or electronic quality management system (eqms) search, was evaluated and determined not to be warranted for this record.Corrective and preventive action (capa) determination based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint investigation ¿ conclusion based on the event description and assigned malfunction code, the reported failure could not be confirmed for this complaint.Based on the available information, this event is deemed to be a reportable death.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
QUICK SET
Common Device Name
UNO QUICK-SET 60/9 PCC MECA
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
UNOMEDICAL DEVICES S.A DE C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key25529870
Report Number3003442380-2026-32746
Device Sequence Number21268354
Product Code FPA
UDI-Device Identifier05705244006416
UDI-Public05705244006416
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2020
Device Model NumberMMT-397
Device Lot Number5206491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age67 YR
Patient SexMale